# SDR 20010112SG057

- Difficulty date: November 27, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Access Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT START OF DESCENT, FL 390, FORWARD ACCESS DOOR EICAS MESSAGE CAME ON.  CONTINUED DESCENT AND MESSAGE WENT OUT AT ABOUT 5,000 FEET.  INVESTIGATION REVEALED NO DEFECTS, CLEANED UNLOCK SWITCH AS PRECAUTION.  (M)
